Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Sexual performance anxiety  (Read 104 times)

0 Members and 1 Guest are viewing this topic.

Offline anxious J

  • Jr. Member
  • **
  • Posts: 71
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Sexual performance anxiety
« on: April 06, 2014, 04:35:49 PM »
Doe,s anyone know if antidepressants can help with this ? It happened to me for the first time where i couldn't achieve a Erection with my new girlfriend and has played on my mind since making it near on impossible getting one ! Docter has prescribed viagra but basicly doesn't work ! I have tried taking something for anxiety before sexual intercourse namely clonazepam which didnt help at all. I have no other heatlh concerns am not overweight and only 29 yrs old .. The one health concern i have had ongoing for years is anxiety.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3965
  • Country: au
  • Rec's: 91
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Sexual performance anxiety
« Reply #1 on: April 06, 2014, 06:25:38 PM »
Doe,s anyone know if antidepressants can help with this ?

Probably not as most may cause sexual dysfunction. The one that may not is trazodone (Desyrel) which can enhance performance at antidepressant doses - 225mg plus. But it can be a difficult antidepressant to start as it is very sedating at lower doses. Once you're at 225mg and above this does diminish, especially with the slow release formulations. However, therapy is probably the better option.

Quote
It happened to me for the first time where i couldn't achieve a Erection with my new girlfriend and has played on my mind since making it near on impossible getting one !

This is more common than you probably realize. It happens to every male at some point.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
820 Views
Last post November 02, 2010, 06:59:24 PM
by apple_head
2 Replies
306 Views
Last post June 10, 2011, 03:03:43 PM
by tigerpaw
1 Replies
157 Views
Last post November 26, 2012, 05:43:17 AM
by Cuchculan
2 Replies
260 Views
Last post June 12, 2013, 01:28:35 PM
by Cuchculan
3 Replies
284 Views
Last post February 19, 2014, 04:30:54 PM
by So worried

anything